# SDR FDEA201812063444

- Difficulty date: December 6, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 31,916 hours, 17,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B113900000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 131QG FWD PIT IS DAMAGED. FABRICATED FLOOR PANEL 131QG ON T18/1382074 IAW SRZ 25-005 AND REMOVED AND REPLACED ON E 6-3454-E0339504C P1, CAT "A" AND MAJOR REPAIR.
